# SDR ASAA2023011741554

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 27,851 hours, 8,810 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 17496
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 27,851 hours, 8,810 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING T/C N84360001, FOUND #1 ENG BLEED AIR REGULATOR DEFECTIVE. FAILED DURING SUBTASK 836-201. OVER PRESSURE SWITCH TEST. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENG BLEED AIR REGULATOR REF B737-900 AMM 36-11-03. LEAK CHECK OF THE #1 ENG BLEED AIR REG PER AMM 36-11-03 AND 36-11-00-710-801 GOOD.
